Doctor insights on:
Mirtazepine (remeron) is a noradrenergic/specific serotonergic antidepressant [nassa]. It is used for major depressive d/o, various anxiety disorders, chronic pain, and others. In some, it can help ssri-induced sexual dysfunction & "poop out." it can be sedating and also increase appetite -- good for some ...Read more
It depends: You and your doctor need to have a talk before quitting your antidepressant -- review your progress on the medication, and be sure it's wise to stop. People can relapse if discontinuing too soon, and i don't know what your state was before you started the medicine. If you're not already seeing a psychiatrist, consultation with one may help. ...Read moreSee 1 more doctor answer
I quit remeron (mirtazapine) and trazadone and started melatonin every night for about two months now works great it's this ok ?
Was taking remeron (mirtazapine) 45mg for 4 years gained 70 pounds somehow quit taking it and lostb45 pounds in 2 months is this normal?
Many would be glad: Unless you were very pleased to gain all that weight, I'm thinking you're pleased. It may not be exactly the same for everyone, but gains w/ these drugs are common complaints and sadly, some say it stays afterwards. Your experience makes sense though, so don't worry. But do discuss all the drugs w/ your Dr. Some might not be needed and they can help you weanThe minimum needed is best!. ...Read more
I have been on Zoloft (sertraline) 50 mg and Remeron 15 mg for only 6 .months . Quit both.6 days ago. How long does it take for any possible withdrawal to kick in?
Medication effects: Zoloft (sertraline) and Remeron are used to treat Depression. Let the Wise woman within you reflect If you quit taking Medications due to improvement-then Feel good about your decision. If you saw Psychiatrist and discussed your reasons to stop medications- then Feel good Since you have not had withdrawal symptoms for 6 days, your body is adjusting to no medication. Follow with Psychiatrist for Follow up. ...Read more
Mirtazepine: Mirtazepine, or remeron, (mirtazapine) is an antidepressant which can both improve sleep and appetite. If a depressed patient has trouble with both falling asleep and maintaining body weight, the side effects of sedation and increased appetite can be used to advantage. ...Read moreSee 2 more doctor answers